# SDR V0XD2014032515106

- Difficulty date: March 30, 2014
- Submitted: March 30, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 29,749 hours, 16,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SILL AT STGR 15L AND X16783.5 IS CORRODED.  BLENDED LT SILL AT STGR 15L AND X16783.5 IAW SRM 53-23-10.  FOUND TO BE WITH-IN ALLOWABLE LIMITS IAW SRM 53-23-10.
